# SDR SWAA2022110150951

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BS 294.5 TO BS 312 RBL 40 AT FWD GALLEY AREA 2022-517124 / [01] REPLACED NEW WEB-INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE BS 294.5 TO BS 312 RBL 40 AT FWD GALLEY AREA. I.A.W B737-700 SEM 51-10-02 SRM 51-40-02; DWG 141A5400 SHEET:55 REV: -; SEE INDIVIDUAL SING OFFS BELOW.;[02] REPLACED NEW WEB-INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE BS 294.5 TO BS 312 RBL 40 AT FWD GALLEY AREA. I.A.W B737-700 SEM 51-10-02 SRM 51-40-02; DWG 141A5400 SHEET:55 REV: -; ITEM RII SEE INDIVIDUAL SING OFFS BELOW.
